# SDR USAA2013070300004

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,705 hours, 22,496 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 60592101
- Part serial: A7704
- Condition: Damaged
- Location: Emergency Exit
- Part time: 37,942 hours, 15,606 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LT EMERGENCY EXIT RESERVOIR BOTTLE LOWER CABLE END SHEARED.  REPLACED LEFT EMERGENCY EXIT RESERVOIR BOTTLE IAW AMM 25-62-46-00-001 & 25-62-46-400-001A.
